Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 78, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 29, 2012, 3:45 PM CST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2012, 3:45 PM CST (21:45 UTC)
- Expired
- Dec 1, 2012, 9:21 PM CST
- In force
- 54 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
567 WHUS73 KGRB 292145 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 PM CST THU NOV 29 2012 ...GUSTY NORTHEAST WINDS AND BUILDING WAVES EXPECTED TONIGHT THROUGH FRIDAY AFTERNOON... .A TIGHT PRESSURE GRADIENT OVER THE NORTHERN GREAT LAKES REGION WILL RESULT IN GUSTY NORTHEAST WINDS AND BUILDING WAVES THROUGH FRIDAY AFTERNOON. LMZ521-522-541>543-300545- /O.NEW.KGRB.SC.Y.0078.121129T2145Z-121130T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 345 PM CST THU NOV 29 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST FRIDAY. * WINDS...NE WINDS INCREASING TO 15 TO 25 KTS LATER ON TONIGHT AND FRIDAY. * WAVES...WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY...TO 4 TO 7 FT ON LAKE MICHIGAN TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
071 WHUS73 KGRB 300329 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 929 PM CST THU NOV 29 2012 ...GUSTY NORTHEAST WINDS AND BUILDING WAVES EXPECTED THROUGH FRIDAY AFTERNOON... .A TIGHT PRESSURE GRADIENT OVER THE NORTHERN GREAT LAKES REGION WILL RESULT IN GUSTY NORTHEAST WINDS AND BUILDING WAVES THROUGH FRIDAY AFTERNOON. LMZ521-522-541>543-301130- /O.CON.KGRB.SC.Y.0078.000000T0000Z-121130T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 929 PM CST THU NOV 29 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY... * WINDS...NE WINDS OF 15 TO 25 KTS ARE EXPECTED. * WAVES...WAVES WILL BUILD TO 3 TO 5 FT ON THE BAY...TO 4 TO 7 FT ON LAKE MICHIGAN TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
099 WHUS73 KGRB 300952 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 352 AM CST FRI NOV 30 2012 ...GUSTY EAST WINDS EXPECTED TODAY... .A TIGHT PRESSURE GRADIENT OVER THE NORTHERN GREAT LAKES REGION WAS RESULTING IN GUSTY NORTHEAST WINDS THIS MORNING. WINDS WILL VEER EAST THIS AFTERNOON AND DIMINISH SOME. BUT IT WILL TAKE UNTIL THIS EVENING FOR WAVES TO SUBSIDE. LMZ521-522-541>543-301800- /O.EXT.KGRB.SC.Y.0078.000000T0000Z-121201T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 352 AM CST FRI NOV 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...NE WINDS OF 15 TO 25 KNOTS EARLY TODAY WILL VEER EAST THIS AFTERNOON AND SOUTHEAST THIS EVENING...WHILE SLOWLY DIMINISHING TO 10 TO 15 KNOTS. * WAVES...WAVES OF 4 TO 7 FEET ARE EXPECTED TODAY...WITH WAVES SLOWLY SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
885 WHUS73 KGRB 301613 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1013 AM CST FRI NOV 30 2012 ...GUSTY EAST WINDS EXPECTED TODAY... .A TIGHT PRESSURE GRADIENT OVER THE NORTHERN GREAT LAKES REGION WAS RESULTING IN GUSTY NORTHEAST WINDS. WINDS WILL VEER EAST THIS AFTERNOON AND DIMINISH SOME. BUT IT WILL TAKE UNTIL THIS EVENING FOR WAVES TO SUBSIDE. LMZ521-522-541>543-010015- /O.CON.KGRB.SC.Y.0078.000000T0000Z-121201T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1013 AM CST FRI NOV 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS...NE WINDS OF 15 TO 25 KNOTS EARLY TODAY WILL VEER EAST THIS AFTERNOON AND SOUTHEAST THIS EVENING...WHILE SLOWLY DIMINISHING TO 10 TO 15 KNOTS. * WAVES...WAVES OF 4 TO 7 FEET ARE EXPECTED TODAY...WITH WAVES SLOWLY SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
475 WHUS73 KGRB 302148 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 348 PM CST FRI NOV 30 2012 ...GUSTY WINDS AND LARGE WAVES TO CONTINUE ON LAKE MICHIGAN... .A TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS LAKE MICHIGAN THIS WEEKEND...PRODUCING GUSTY WINDS AND LARGE WAVES THROUGH LATE SATURDAY NIGHT. LMZ521-522-302300- /O.CAN.KGRB.SC.Y.0078.000000T0000Z-121201T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 348 PM CST FRI NOV 30 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. EAST WINDS AT 10 TO 20 KTS ARE EXPECTED THIS EVENING WITH 1 TO 3 FT WAVES. $$ LMZ541>543-010600- /O.EXT.KGRB.SC.Y.0078.000000T0000Z-121202T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 348 PM CST FRI NOV 30 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST SUNDAY... * EAST WINDS OF 10 TO 20 KTS TONIGHT WILL BECOME SOUTHEAST AT 15 TO 25 KTS ON SATURDAY...THEN VEER TO THE SOUTH SATURDAY AFTERNOON. * WAVES OF 3 TO 6 FT ARE EXPECTED THROUGH LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
996 WHUS73 KGRB 010329 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 929 PM CST FRI NOV 30 2012 ...GUSTY WINDS AND LARGE WAVES TO CONTINUE ON LAKE MICHIGAN... .A TIGHT PRESSURE GRADIENT WILL REMAIN ACROSS LAKE MICHIGAN THIS WEEKEND...PRODUCING GUSTY WINDS AND LARGE WAVES THROUGH LATE SATURDAY NIGHT. LMZ541>543-011130- /O.CON.KGRB.SC.Y.0078.000000T0000Z-121202T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 929 PM CST FRI NOV 30 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * EAST WINDS OF 10 TO 20 KTS TONIGHT WILL BECOME SOUTHEAST AT 15 TO 25 KTS ON SATURDAY...THEN VEER TO THE SOUTH SATURDAY AFTERNOON. * WAVES OF 3 TO 6 FT ARE EXPECTED THROUGH LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
187 WHUS73 KGRB 010943 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 343 AM CST SAT DEC 1 2012 LMZ541>543-011745- /O.CON.KGRB.SC.Y.0078.000000T0000Z-121202T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 343 AM CST SAT DEC 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. WINDS WILL DECREASE AND TURN SOUTHWEST TONIGHT. * WAVES OF 4 TO 7 FEET ARE EXPECTED TODAY AND EARLY THIS EVENING...THEN WAVES WILL DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
459 WHUS73 KGRB 011608 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1008 AM CST SAT DEC 1 2012 LMZ541>543-020015- /O.CON.KGRB.SC.Y.0078.000000T0000Z-121202T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1008 AM CST SAT DEC 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * SOUTH WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. WINDS WILL DECREASE AND TURN SOUTHWEST TONIGHT. * WAVES OF 4 TO 7 FEET ARE EXPECTED TODAY AND EARLY THIS EVENING...THEN WAVES WILL DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
389 WHUS73 KGRB 012124 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 324 PM CST SAT DEC 1 2012 LMZ541>543-020530- /O.CON.KGRB.SC.Y.0078.000000T0000Z-121202T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 324 PM CST SAT DEC 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * SOUTHEAST TO SOUTH WINDS OF 10 TO 20 KTS ARE EXPECTED THIS EVENING. WINDS WILL DECREASE AND BECOME WEST DURING THE LATE EVENING AND OVERNIGHT. * WAVES OF 3 TO 6 FT ARE EXPECTED THIS EVENING...THEN WAVES WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
703 WHUS73 KGRB 020321 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 921 PM CST SAT DEC 1 2012 ...DENSE FOG EXPECTED ON LAKE MICHIGAN THROUGH EARLY SUNDAY MORNING... LMZ541>543-021130- /O.CAN.KGRB.SC.Y.0078.000000T0000Z-121202T0900Z/ /O.NEW.KGRB.MF.Y.0012.121202T0321Z-121202T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 921 PM CST SAT DEC 1 2012 ...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * VISIBILITY UNDER ONE HALF MILE IS EXPECTED THROUGH EARLY SUNDAY MORNING. * SOUTH WINDS AT 5 TO 15 KTS ARE EXPECTED TONIGHT. WINDS WILL BECOME WEST OVERNIGHT. * WAVES OF 2 TO 4 FT ARE EXPECTED LATE THIS EVENING...THEN WAVES WILL SUBSIDE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 2:27 PM CST, 1 hour 18 minutes earlier.
Area forecast discussion, Nov 29, 2:27 PM CST, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 227 PM CST THU NOV 29 2012 .SHORT TERM...TONIGHT AND FRIDAY. MAIN CHALLENGE DURING THIS PERIOD IS THE POTENTIAL OF DRIZZLE/FREEZING DRIZZLE OR MIXED PCPN STARTING LATER TONIGHT AND CONTINUING INTO FRIDAY. HEADLINES MAY STILL BE NEEDED LATER TONIGHT. THE SURFACE COLD FRONT HAS DROPPED SOUTH OF THE FORECAST AREA EARLY THIS AFTERNOON. WHILE MID TO HIGH LEVEL CLOUDS CONTINUE TO INCREASE OVER THE AREA...LOW CLOUDS ARE LAGGING QUITE A BIT BEHIND THE COLD FRONT. EVENTUALLY STRATUS CLOUDS WILL WORK SOUTH OVER THE AREA TONIGHT AS LOW LEVELS COOL AND SATURATE. THE LOW CLOUDS WILL LINGER INTO FRIDAY. CONTEMPLATED AN ADVISORY HEADLINE FOR LATE TONIGHT INTO FRIDAY MORNING AS LOW CLOUDS INCREASE PRIOR TO THE PASSAGE OF A WEAK SHORT WAVE TROUGH TONIGHT. THIS TROUGH IS GENERATING RADAR RETURNS OVER THE NORTHERN PLAINS BUT LITTLE GROUND TRUTH AT THIS TIME. LITTLE QPF ANTICIPATED WITH THIS FEATURE TONIGHT INTO FRIDAY DUE TO DRY MID LAYERS INITIALLY. BEST ISENT LIFT TRACKS OVER SOUTHERN WISCONSIN WITH A WEAK SURFACE LOW ALONG THE FRONT...BUT TOO DRY SOUTH. IF THE LOW LEVELS CAN SATURATE ENOUGH AND SOME MID LEVEL SEEDER FEEDER MECHANISM CAN OCCUR...LIGHT MIXED PCPN MAY DEVELOP. FORECAST SOUNDINGS FURTHER COMPLICATE PCPN TYPE DUE TO UNKNOWN SURFACE TEMPERATURES AROUND THE FREEZING MARK. WARM START AND NORTHEAST WINDS MAY AID EAST CENTRAL WISCONSIN FOR A MAINLY DRIZZLE EVENT...BUT AREAS INLAND AND TO THE NORTH MAY BE A PATCHY MIX OF FREEZING DRIZZLE AND SNOW SHOWERS OF FLURRIES. DUE THE MANY ISSUES WITH ISSUING AN ADVISORY AT THIS TIME...WILL DEFER TO A HISA SPS VARIETY FOR NOW AND LET THE EVENING CREW SEE HOW THIS SYSTEM EVOLVES. WILL RUN WITH A BLEND OF 3 HOURLY GUID TEMPS TONIGHT INTO FRIDAY. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY. TEMPERATURES WELL ABOVE NORMAL WILL CONTINUE THROUGH THE WEEKEND INTO MONDAY...THEN TEMPERATURES RETURN CLOSER TO NORMAL TUESDAY AND WEDNESDAY. RECORD HIGH TEMPERATURES ARE POSSIBLE ON MONDAY. FOR FRIDAY NIGHT...STUBBORN LOW CLOUDS AND WEAK ISENTROPIC LIFT WILL BRING A CONTINUED CHANCE OF DRIZZLE OR FREEZING DRIZZLE... AND POSSIBLY SOME LIGHT SNOW ACROSS THE NORTH. ON SATURDAY... MODELS HAVE TRENDED SLOWER WITH ARRIVAL OF THE PRECIPITATION WITH MAIN SYSTEM. ALTHOUGH MODELS HAVE TRENDED SLOWER...WEAK ISENTROPIC LIFT AND LOW CLOUDS WOULD SUGGEST THAT DRIZZLE AND SOME FREEZING DRIZZLE COULD CONTINUE SATURDAY MORNING...THEN MORE WIDESPREAD LIGHT RAIN OR DRIZZLE SATURDAY AFTERNOON AND SATURDAY NIGHT. INCREASED PRECIPITATION CHANCES SATURDAY NIGHT INTO THE LIKELY CATEGORY. WITH INCREASING DEW POINTS IN THE 30S TO LOWER 40S...AREAS OF FOG WILL BECOME MORE PREVALENT DURING THE DAY SATURDAY. HAVE ADDED FOG FOR SATURDAY AND WILL LET LATER SHIFTS ADD IT TO THE SATURDAY NIGHT PERIOD. ANY LIGHT RAIN OR DRIZZLE SHOULD END BY 12Z SUNDAY. A TRANQUIL WEATHER DAY IS EXPECTED SUNDAY WITH HIGHS IN THE LOWER 40S NORTH TO LOWER 50S SOUTH. NOT BAD FOR DECEMBER 2ND. MAIN SYSTEM WILL MOVE INTO THE PLAINS SUNDAY NIGHT...THEN MOVE EAST INTO THE AREA ON MONDAY. HIGH CLOUDS SHOULD BE ON THE INCREASE LATE SUNDAY NIGHT AND THEN CLOUDY CONDITIONS SHOULD PREVAIL ON MONDAY. LIGHT RAIN IS EXPECTED TO DEVELOP MONDAY AFTERNOON AHEAD OF THE MAIN SYSTEM. HIGH TEMPERATURES ON MONDAY WILL BE IN THE 50S...WITH EVEN A FEW 60 DEGREE READINGS POSSIBLE ACROSS THE SOUTH. MANY LOCATIONS WILL APPROACH THEIR RECORD HIGH FOR DECEMBER 4TH...AND COULD NOT RULE OUT A FEW RECORD BEING BROKEN. THE COLD FRONT WILL SWEEP ACROSS THE AREA MONDAY NIGHT. HIGH TEMPERATURES ON TUESDAY WILL OCCUR AT 1201 AM WITH TEMPERATURES FALLING BACK INTO THE 20S AND 30S DURING THE AFTERNOON. PRETTY COLD AIR JUST NORTH OF THE BORDER...SO WILL NEED TO WATCH TUESDAY AND WEDNESDAY FOR THE POSSIBILITY OF LOWERING MAX TEMPERATURES SEVERAL DEGREES IF A LITTLE COLDER CHUNK OF ARCTIC AIR DROPS INTO THE WESTERN LAKES REGION. ALTHOUGH THURSDAY IS CURRENTLY DRY...THE ECMWF IS NOW BRINGING RETURN FLOW PRECIPITATION BACK INTO THE AREA. BEYOND THE FORECAST PERIOD... WILL NEED TO WATCH SYSTEM THURSDAY NIGHT INTO FRIDAY. MODELS STRUGGLING ON SYSTEM MOVING ACROSS THE CENTRAL UNITED STATES. COULD BE A SIGNIFICANT SYSTEM FOR SOMEONE IF THE 12Z GFS IS CORRECT. THE 12Z ECMWF DID NOT SHARE IN THE ENTHUSIASM OF A ROBUST WINTER STORM. STAY TUNED! && .AVIATION...LATE THIS MORNING LEADING EDGE OF THE IFR/LIFR CLOUDS AND MVFR VSBYS DUE TO FOG EXTENDED FROM MNM TO JUST NORTH OF RHI. PRESENT RATE...WILL REACH CENTRAL AND EAST CENTRAL WISCONSIN THIS EVENING...PERHAPS A BIT FASTER ALONG THE LAKE MICHIGAN SHORELINE. OTHERWISE EVENTUALLY EXPECT WIDESPREAD LIFR/IFR CONDITIONS TO DEVELOP TONIGHT AND CONTINUE INTO THE MORNING. IN ADDITION TO THE CLOUDS...LIGHT -FZDZ OR -DZ WILL BE ON THE INCREASE LATER TONIGHT AND CONTINUING INTO FRIDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TDH/ECKBERG
Hazardous weather outlook, Nov 29, 2:29 PM CST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 229 PM CST THU NOV 29 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-302030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 229 PM CST THU NOV 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT HAZARDOUS TRAVEL CONDITIONS ARE POSSIBLE LATE TONIGHT INTO FRIDAY MORNING...MAINLY NORTH AND WEST OF GREEN BAY AND THE FOX VALLEY. FREEZING DRIZZLE IS POSSIBLE ACROSS NORTH-CENTRAL...NORTHEAST...AND CENTRAL WISCONSIN TONIGHT. THE FREEZING DRIZZLE COULD CAUSE UNTREATED ROADS...BRIDGES AND SIDEWALKS TO BECOME ICE COVERED AND HAZARDOUS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY ANY HAZARDOUS TRAVEL CONDITIONS THAT DEVELOP DUE TO THE FREEZING DRIZZLE WILL LIKELY LINGER INTO FRIDAY MORNING. PATCHY FREEZING DRIZZLE IS STILL POSSIBLE ACROSS NORTHERN WISCONSIN THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY SITUATIONS WHERE FREEZING DRIZZLE LEADS TO HAZARDOUS ROAD OR SIDEWALK CONDITIONS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-302030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 229 PM CST THU NOV 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. TH/RE
In the hours before
Special weather statement, Nov 29, 2:45 PM CST, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CST THU NOV 29 2012 WIZ005-010>013-019>021-031-073-074-300300- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LANGLADE- MENOMINEE-NORTHERN OCONTO-SHAWANO-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... ANTIGO...KESHENA...CRIVITZ 245 PM CST THU NOV 29 2012 ...LIGHT MIXED PRECIPITATION POSSIBLE OVERNIGHT INTO FRIDAY MORNING... THERE IS CHANCE FOR A LIGHT MIX OF SNOW AND FREEZING DRIZZLE LATER TONIGHT INTO FRIDAY MORNING. ALTHOUGH ONLY A LIGHT ACCUMULATION IS ANTICIPATED...LOCALLY HAZARDOUS TRAVEL CONDITIONS MAY DEVELOP OVERNIGHT AND LINGER INTO FRIDAY MORNING UNTIL TEMPERATURES RISE ABOVE THE FREEZING MARK. MOTORISTS SHOULD BE AWARE OF THE POTENTIAL OF SLIPPERY DRIVING CONDITIONS BY LATER TONIGHT AND INTO FRIDAY MORNING AND SHOULD MONITOR LATER FORECASTS. WIZ018-030-035>037-045-300300- LINCOLN-MARATHON-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...TOMAHAWK...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 245 PM CST THU NOV 29 2012 ...LIGHT MIXED PRECIPITATION POSSIBLE OVERNIGHT INTO FRIDAY MORNING... THERE IS CHANCE FOR LIGHT MIX OF FREEZING DRIZZLE...DRIZZLE AND SNOW LATER TONIGHT AND INTO FRIDAY MORNING. ALTHOUGH ONLY A LIGHT ACCUMULATION IS ANTICIPATED...LOCALLY HAZARDOUS TRAVEL CONDITIONS MAY DEVELOP OVERNIGHT AND LINGER INTO FRIDAY UNTIL TEMPERATURES RISE ABOVE THE FREEZING MARK. MOTORISTS SHOULD BE AWARE OF THE POTENTIAL OF SLIPPERY DRIVING CONDITIONS LATER TONIGHT AND INTO FRIDAY MORNING...AND SHOULD MONITOR LATER FORECASTS. WIZ022-038>040-048>050-300300- DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...OSHKOSH...CHILTON...TWO RIVERS 245 PM CST THU NOV 29 2012 ...LIGHT MIXED PRECIPITATION POSSIBLE OVERNIGHT INTO FRIDAY MORNING... THERE IS CHANCE FOR A LIGHT MIX OF DRIZZLE...FREEZING DRIZZLE AND LIGHT SNOW LATER TONIGHT AND CONTINUING INTO FRIDAY MORNING. MOST LOCATIONS CAN EXPECT DRIZZLE...HOWEVER FREEZING DRIZZLE IS POSSIBLE OVER A FEW COLDER LOCATIONS. ALTHOUGH ONLY A LIGHT ACCUMULATION IS ANTICIPATED...LOCALLY HAZARDOUS TRAVEL CONDITIONS MAY DEVELOP OVERNIGHT AND LINGER INTO EARLY FRIDAY UNTIL TEMPERATURES RISE ABOVE THE FREEZING MARK. MOTORISTS SHOULD BE AWARE OF THE POTENTIAL OF SLIPPERY DRIVING CONDITIONS LATER TONIGHT AND INTO FRIDAY MORNING...AND SHOULD MONITOR LATER FORECASTS. TDH
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.